# SDR FDEA201905271190

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB25281
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS DOOR CUT OUT AT XORS 696 HAS 1 EA. ATTACH HOLE WITH A CRACK INDICATION AT THE 5 O'CLOCK POSITION. REPAIRED CRACK INDICATION ON LT WING ACCSS DOOR CUTOUT ATTACH HOLE PER SRM 57-10-00 VOL I, PG 218A JPF  ITEM 1: OPEN WORK ITEM: REAM TO REMOVE CRACK INDICATION FOUND ON ATTACH HOLE CORRECTIVE ACTION: REAMED TO REMOVE CRACK INDICATION ON LT WING ACCESS DOOR CUT OUT ATTACH POINT HOLE DIA .321 AT 5 O'CLOCK POSITION PER SRM 57-10-00 PG 218A VOL I., ITEM 2: RII: N/A, OPEN WORK ITEM: NDT TO CHECK REAMED HOLE FOR INDICATIONS CORRECTIVE ACTION: C/W HFEC INSIDE HOLE DIA. NO DEFECTS NOTED PER NDTSPM 93K0393. INSP: ITEM 3: OPEN WORK ITEM: FABRICATE REPAIR BUSHINGS CORRECTIVE ACTION: FABRICATED REPAIR BUSHINGS FOR LT WING ACCESS DOOR CUT OUT ATTACH HOLE PER SRM 57-10-00 VOL I. PG 218A, NOTES: 2 (C)., ITEM 4: OPEN WORK ITEM: INSTALL REPAIR BUSHING CORRECTIVE ACTION: INSTALL REPAIR BUSHING ON LT WING ACCESS DOOR CUT OUT ATTACH HOLE PER SRM 57-10-00, VOL I PG 218A, NOTES: 2 (C)(D).
